# SDR NOZR201908080001

- Difficulty date: July 30, 2019
- Submitted: August 8, 2019
- Operation: General aviation
- Filed by: Northrop Grumman Systems Corp., repair station NOZR888K
- Aircraft: N72NG
- Make and model: Beech B300
- Aircraft serial: FL1047
- Aircraft time: 2,267 hours, 5,284 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,267 hours, 5,284 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 312064401
- Part serial: 20097163
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,267 hours, 5,284 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTED THAT THE NR 1 ENGINE POWER LEVER AND CONDITION LEVER WERE BINDING DURING THEIR MORNING CHECKS. THE PRIOR DAY, THE SAME CREW NOTICED A "HIGH FREQUENCY VIBRATION" IN THE CONDITION LEVER PRIOR TO SHUT DOWN. UPON FURTHER INVESTIGATION IT WAS DETERMINED THE (FCU) FUEL CONTROL UNIT WAS FAULTY. MANUFACTURER ADDESSED THE PROBLEM WHERE IT TALKS ABOUT FCU'S BINDING AFTER BEING SUBJECTED TO ABNORMAL VIBRATIONAL STRESS. IN ADDITION TO REPLACING THE FCU, MANUFACTURER RECOMMENDED REPLACEMENT OF THE STARTER  GENERATOR, WHICH IS WHERE THE VIBRATION TYPICALLY EMANATES FROM.
